# SDR ASAA2023040342715

- Difficulty date: April 3, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 57,521 hours, 16,989 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074926
- Part serial: 6585
- Condition: Damaged
- Location: #2 Engine
- Part time: 71,588 hours, 26,800 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG BLEED AIR REGULATOR ELECTRICAL RECEPTACLE ATTACH SCREWS ARE LOOSE AND ONE SCREW HEAD BROKEN OFF SCREW HEAD RECOVERED P/N 107492-6. (REF ASA LOG PG 60572655) GROUNDED - YES. REMOVED AND REPLACED THE #2 ENG BLEED AIR REGULATOR PER B737-800 AMM 36-11-03-000/400-801.
